# SDR USAA951318

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Z-Angle
- Part number: 65C80735116
- Condition: Corrosion
- Location: Bs 955-992
- Part time: 19,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 3 INCH BY 37 INCH CORRODED AREA BS 955 TO BS 992 AT LEFT AFT ENTRY DOOR, Z-ANGLE.  REMOVED CORRODED Z-ANGLE AND INSTALLED NEW Z-ANGLE.  REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
